×

zbMATH — the first resource for mathematics

Compact multilinear transformations. (English) Zbl 0235.46068

MSC:
46G05 Derivatives of functions in infinite-dimensional spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Dieudonné, Foundations of modern analysis, Academic Press, New York-London, 1969. Enlarged and corrected printing; Pure and Applied Mathematics, Vol. 10-I. · Zbl 0176.00502
[2] S. Mazur and W. Orlicz, Grundlegende Eigenschaften der polynomischen Operationen, Studia Math. 5 (1934), 50-68. · JFM 60.1074.03
[3] François Trèves, Topological vector spaces, distributions and kernels, Academic Press, New York-London, 1967. · Zbl 0171.10402
[4] M. M. Vainberg, Variational methods for the study of nonlinear operations, GITTL, Moscow, 1956; English transl., Holden-Day, San Francisco, Calif., 1964. MR 19,567; MR 31 #638.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.